Lips itch and become red and unsightly (I thought it was a food reaction??)
Then intense itching around mouth area and up to my nose, small bumps appear on each side of my mouth.
My face around mouth area is beginning to feel and look like leather and wrinkles intensify.
I've had 4 doctor visits about this with no healing results. Dx was dermititis and rosacea, Prescriptions for MethylPrednisolone, Locoid and Metroulam have not helped. I use Benedryl daily to releive itching.
I have limited my activities and social obligations because of this. I'm miserable and need to know what help is available and what this is.
Another differential could be perioral dermatitis which is a common facial skin problem in adult women. It may present as groups of itchy or tender small red bumps around the mouth. They usually spare the skin bordering the lips may spread on the sides of the chin, then spreading to include upper lip and cheeks. The surrounding skin may be pink, and the skin surface often becomes dry and flaky. The exact cause is not understood may be induced by: face creams, moisturizers, cream cleansers, topical steroid creams or ointments. Wash the face with warm water alone while the rash is present. A course of oral antibiotics for six to twelve weeks may also be indicated. Perioral dermatitis sometimes recurs when the antibiotics are discontinued, or at a later date.If it persists have this evaluated by a dermatologist for proper management.
hey i hv have this rash around my nose , lips n chin .. little on my forehead n under eye.. doc told me its perioral dermititis n its been 2 months ..earlier doc were n sure they thought its fungal infection n treated me for dat but recently 2 weeks back i went to dis doc n he told me its perioral dermititis n i hv serchd it online its same.. im taking sotretafter dinner n applyin metrogen gel mixed with acnesole cl gel and pacroma at night... its not improving .. i just want to knw that these medicine are right?? because there is no improvement at all... n my doc told me to continue these... its really frustrarting... plz help..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.